RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2004, Volume 68, Issue 2, Pages 137–146 (Mi izv477)  

This article is cited in 1 scientific paper (total in 1 paper)

Classification of three-dimensional exceptional log canonical hypersurface singularities. II

S. A. Kudryavtsev

M. V. Lomonosov Moscow State University

Abstract: We study three-dimensional exceptional canonical hypersurface singularities which do not satisfy the condition of well-formedness. The result obtained completes the classification of three-dimensional exceptional log canonical hypersurface singularities begun in [4].

DOI: https://doi.org/10.4213/im477

Full text: PDF file (816 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2004, 68:2, 355–364

Bibliographic databases:

UDC: 512.7
MSC: 14B05, 14E15, 14J30
Received: 01.07.2003

Citation: S. A. Kudryavtsev, “Classification of three-dimensional exceptional log canonical hypersurface singularities. II”, Izv. RAN. Ser. Mat., 68:2 (2004), 137–146; Izv. Math., 68:2 (2004), 355–364

Citation in format AMSBIB
\Bibitem{Kud04}
\by S.~A.~Kudryavtsev
\paper Classification of three-dimensional exceptional log canonical hypersurface singularities.~II
\jour Izv. RAN. Ser. Mat.
\yr 2004
\vol 68
\issue 2
\pages 137--146
\mathnet{http://mi.mathnet.ru/izv477}
\crossref{https://doi.org/10.4213/im477}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2058002}
\zmath{https://zbmath.org/?q=an:1076.14050}
\elib{http://elibrary.ru/item.asp?id=14270603}
\transl
\jour Izv. Math.
\yr 2004
\vol 68
\issue 2
\pages 355--364
\crossref{https://doi.org/10.1070/IM2004v068n02ABEH000477}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000222755000006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746572100}


Linking options:
  • http://mi.mathnet.ru/eng/izv477
  • https://doi.org/10.4213/im477
  • http://mi.mathnet.ru/eng/izv/v68/i2/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. S. A. Kudryavtsev, “Complements on log surfaces”, Sb. Math., 195:6 (2004), 859–878  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:163
    Full text:51
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019